Users Online: 367

Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login
     

  Download for Citation Managers



CASE REPORT

A case of neuroleptic malignant syndrome induced by desvenlafaxine in a patient on clozapine
Chakraborty Suddhendu, Sanyal Debasish, Mukherjee Bhaskar, Roy Sumit

Year : 2011 | Volume:  1 | Issue Number:  1 | Page: 78-80



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
  Feedback 
  Subscribe 
Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal